MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II SYSTEM W/FLUIDICS CART; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II SYSTEM W/FLUIDICS CART; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd facscanto¿ ii system w/fluidics cart bleach mixed with patient samples which impacted patient results.There was no impact to patient.The following information was provided by the initial reporter: it was reported by the customer that bleach is getting in to samples.
 
Event or Problem Description
It was reported that during use with bd facscanto¿ ii system w/fluidics cart bleach mixed with patient samples which impacted patient results.There was no impact to patient.The following information was provided by the initial reporter: it was reported by the customer that bleach is getting into samples.
 
Additional Manufacturer Narrative
H.3.Based on the investigation results, the reported issue of unexpected results was not confirmed.The potential cause could not be determined.The fse investigated the issue, but could not reproduce the error or confirm any bleach carryover issue.The instrument was returned to operational status.This issue did not impact patient diagnosis or treatment and no user or patient was harmed or injured.The complaint sample was not requested to be returned because the replaced part is not returnable and was discarded.Review of the device history record (dhr) confirmed that the instrument met all the manufacturing specifications prior to release.

Brand Name
BD FACSCANTO¿ II SYSTEM W/FLUIDICS CART
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
155 north mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
fahmy razak - mdr
155 north mccarthy boulevard
milpitas, CA 95035
8772328995
MDR Report Key21333368
Report Number3027394506-2025-00001
Device Sequence Number7865841
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629(11)120330
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown